# SDR SWAA2016012148222

- Difficulty date: January 12, 2016
- Submitted: January 21, 2016
- Operation: Air carrier
- Aircraft: N234WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32502
- Aircraft time: 34,812 hours, 20,475 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 111A11111
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE DECK BULKHEAD CRACKED AT BS 663, RBL 39.  REPAIRED BULKHEAD IAW SRM.
